English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relativistic minimal surfaces

MPS-Authors
/persons/resource/persons20713

Nicolai,  Hermann
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

351293.pdf
(Publisher version), 316KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hoppe, J., & Nicolai, H. (1987). Relativistic minimal surfaces. Physics Letters B, 196(4), 451-455. doi:10.1016/0370-2693(87)90800-8.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5D89-0
Abstract
We find classical solutions to the equations of motion of an M-dimensional surface moving in a higher-dimensional embedding space-time for arbitrary M. In the case of closed membranes, solutions exist for any topological type (genus).